# SDR DALA2022102807005

- Difficulty date: October 25, 2022
- Submitted: October 28, 2022
- Operation: Air carrier
- Aircraft: N357NB
- Make and model: Airbus A319-114
- Aircraft serial: 1875
- Aircraft time: 53,919 hours, 27,587 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Part number: F224200101
- Condition: No Test
- Location: Row 11abc
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSP FOR PSU OXYGEN PANEL ACTUATION (W/C 2527-01041-02), ROW 11ABC DID NOT ACTUATE.   REPLACED OXYGEN CONTAINER ASSEMBLY PER A319 AMM 25-25. CHECKS GOOD.
